# SDR FDEA201906141538

- Difficulty date: June 14, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N972FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28203
- Aircraft time: 59,873 hours, 20,966 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT MAIN DECK BS 365.25 LBL 24.75 STABILIZER STRAP REPAIR. REPAIR REPLACED IAW EA # F-5310-T0348004 P1 AND SRM 51-00-51 REPAIR 13.
